Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A restricted class of convex functions

Author: Cecil L. Woods
Journal: Bull. Amer. Math. Soc. 52 (1946), 117-128
MathSciNet review: 0014384
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Tibor Radó, On convex functions, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 266-285. MR 1501787
  • 2. H. B. Dwight, Tables of integrals and other mathematical data, Macmillan, 1934. MR 129577
  • 3. G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. 2, Berlin, Springer, 1925.
  • 4. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934. MR 46395

Additional Information


American Mathematical Society